# SDR VNAA202208041111

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 38,786 hours, 37,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Yoke
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MOTOR ASSIST YOKE ASSEMBLY PULLING FROM DOOR STRUCTURE / C/W PERM REPAIR FOR PAX DOOR STRUCTURE AT PAX MOTOR YOKE IAW REO 670-52-11-130 STEPS 6 THRU COMPLETION SDIR ASSESSMENT DUE WITHIN 12 MONTHS FORM 337 ON FILE WEIGHT AND BALANCE REVISION COMPLETED BY INSPECTION PAX DOOR CABLE REATTACHED OPS CHECK GOOD.
